Educational Background

  • Ph.D., Massachusetts Institute of Technology
  • B.A., Trinity College Dublin

Research Interests

  • Questions of Schur-positivity
  • Relations among skew Schur functions
  • Edge labellings and combinatorial topology of partially ordered sets
  • P-partitions
  • Matrix theory

Selected Publications

Comparing skew Schur functions: a quasisymmetric perspective, Journal of Combintatorics, 5 (1) (2014), 51-85.

Equality of P-partition generating functions, with Ryan E. Ward (Bucknell Class of 2011), Annals of Combinatorics, 18 (3) (2014), 489-514.

The Möbius function of generalized subword order, with Bruce E. Sagan, Advances in Mathematics, 229 (5) (2012), 2741-2766. 

A Pieri rule for skew shapes, with Sami H. Assaf and an appendix by Thomas Lam, Journal of Combinatorial Theory (Series A), 118 (1) (2011), 277-290. 

Towards a combinatorial classification of skew Schur functions, with Stephanie van Willigenburg, Transactions of the American Mathematical Society, 361 (8) (2009), 4437-4470.

Cylindric skew Schur functions, Advances in Mathematics, 205 (1) (2006), 275-312.

EL-labelings, supersolvability and 0-Hecke algebra actions on posets, Journal of Combinatorial Theory (Series A), 101 (1) (2003), 69-89.


Places I've Been

The following links are virtual breadcrumbs marking the 27 most recent pages you have visited in If you want to remember a specific page forever click the pin in the top right corner and we will be sure not to replace it. Close this message.